# SDR 2007FA0000995

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Make and model: Beech A200
- Aircraft serial: BC27
- Aircraft time: 15,323 hours
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 6041H190
- Condition: Melted
- Location: Rt Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT STARTER GENERATOR RELAY P/N: 6041H190 MELTED AT BUSS BAR CONNECTION.
